I just started taking Fish oil today was my 2nd day... But i've always been anxious about taking any meds... I am currently on Paxil. I was curious, if anyone here takes a antidepressent with fishoil, and/if they experienced any symptoms... Doing my research online seems like there isn't any interaction, but i came across this article that scared me. This man stated that taking fish oil along with paxil caused serotonin syndrome, and i freaked out of course lol... But he was already doped on meds, If someone can give me some info i'd really appreciate it.. Thanks!!!
hey well first off i dont take meds btu i cant tell you that im pretty sure fish oil is ok for you btu im not sure but i do knwo one thing if you do have qustions i would call a doctor and not go online like the wrose thing you can do is to google or yahoo something cuz if you find somehthing you may begine to worry like you did so anytime you need adive on meds calla doctor and dont look for it online cuz think of this i bet you wernt as half as worry bout takeing the pills til you started ot look for info so just try to stop from looking online for stuff and start to call doctors cuz there the ones who cna really answer your qustions
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.